# SDR FDEA202509231769

- Difficulty date: September 23, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 100,071 hours, 23,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755613
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR PANEL 271GF AT BS 1437, X=47.5 TO X=75.25 MAIN   LANDING GEAR VIEW WINDOW ACCESS CUT OUT FOUND DELAMINATED. CABIN-LEFT HAND DELAMINATED FLOOR PANEL 271GF AT STATION 1437, X=47.5 TO   X=75.25 MAIN LANDING GEAR VIEW WINDOW ACCESS CUTOUT, REMOVED AND REPLACED IAW AMM 53-21-04-4. FLOOR PANEL FABRICATED IAW DRAWING SRZ-25-005, REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
